MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 16FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 16FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 30012239 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 12 aug 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that three gastropexy sutures were inserted at time of initial insertion.One suture (3 o'clock position) had fallen off by day 3 post-insertion.On day 13 post-insertion, one of three sutures remained (9 o'clock position suture was not present).Additional information received 03-aug-2020 indicated there was no patient injury and no need for medical intervention; the patient was observed.The patient's condition was reported as "patient well when the reporting form was written." according to the distributor, no obvious signs of a manufacturing related issue were identified.
 
Additional Manufacturer Narrative
The device history record for lot 30012239 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned to the manufacturer for evaluation.However, the distributor performed an evaluation which confirmed the reported incident.According to the distributor's report, there were no obvious signs of molding deformity or manufacturing material weakness identified.Root cause could not be determined.All information reasonably known as of 02 oct 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 16FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10399012
Report Number9611594-2020-00153
Device Sequence Number19518918
Product Code KGC
UDI-Device Identifier00350770984308
UDI-Public00350770984308
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number98430
Device Catalogue NumberN/A
Device Lot Number30012239
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1